Adderall 

Adderall Withdrawal

Like any other drug abuse, stopping Adderall intake can lead to painful withdrawal symptoms. However, this only happens for people whose Adderall intake has been higher than the prescribed dosage level.

For those who have been prescribed the drug and take it under guidance for medical reasons do not suffer from withdrawal symptoms like irregular heart rate, depression or tiredness. There are symptoms faced by Adderall abusers, people who have used it for recreational purposes without adequate awareness or medical guidance.

If they suddenly stop their intake they are more likely to suffer from these feelings of constant fatigue and depression, heart flutters and tightness of the chest and at times seizures. While not fatal these can certainly be painful and can lead one right back to the addiction. Professional help is strongly recommended in such cases.

Also, if you are taking Adderall during your pregnancy you need to contact your doctor right away for possible negative effects on your child. In almost all the cases, these withdrawal symptoms have occurred to those who have taken abnormally high doses of the drug, usually for non-medical reasons, for a long time and have this become addicted to it.

Long term abuse leads the body to become immune to the drug and users keep increasing the dosage to get the desired effect. Both their minds and body panic when the drug runs low in their system creating unnatural craving for it.

Adderall manufacturers issue strict guidelines and warnings about the drug intake. They have warned users against inhaling or injecting it and against over dosage.

Chronic Adderall abuse over long periods has its negative effects and stopping the intake suddenly can lead to dangerous results like severe depression and fatigue leading to psychosis.

Long term abuse leads to steady increase in dosage to get the same high that they got from lower doses in the beginning. Craving for more leads to addiction and dependency which is scary by itself by users in panic hardly recognize it till it is too late.

You know you are having withdrawal symptoms if you are not taking Adderall if you:

  • Feel tired all the time
  • Feel moody all day
  • Give in to binge dieting
  • Feel depressed
  • Have restless nights and nightmares
  • Have panic attacks
  • Feel sleepy and lethargic

Sudden stop to Adderall intake can lead to:

  • Depression and listlessness
  • Fatigue and sleepiness
  • Suicidal thoughts

Therefore, it is best to wean off the drug slowly. Long term abuse has harmed the system as it is and it needs time to get back into its normal state.

Related posts